# SDR AWXA200600412

- Difficulty date: March 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 63,949 hours, 40,548 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Part serial: 2542
- Condition: Low Pressure
- Location: R2 Door
- Part time: 41,956 hours, 27,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, DISCOVERED THE R-2 DOOR SLIDE HAD LOW PRESSURE.  MAINTENANCE REMOVED AND REPLACED THE R2 DOOR SLIDE IAW AMERICA WEST AIRLINES TASK CARD R1C25001.  VENDOR DID NOT CONFIRM FAULT.  VENDOR REPAIRED GIRT, VALISE AND SLIDE.  REPLACED POWER UNIT, NYLON TUBE, PLACARD, SEAT BALL, BACKUP RING AND CYLINDER.  UNIT WAS TESTED, OVERHAULED AND REPACKED IAW CMM 25-60-54 REV. 6.
